# SDR AALA20140505005

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 85,685 hours, 13,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER FWD EMERGENCY EXIT SIGN AT RT NR 1 DOOR INOPERATIVE.  REPLACED LAMP FOR LOWER FWD EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
